# SDR DLM88951081

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle.
- Condition: Cracked
- Location: Lt Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D-2 LETTER CHECK, CRACK AT LEFT ENG PYLON TO FUSELAGE ATTACH ANGLE.  REPAIRED PER SRM 54-04A FIG 4.
